Maximum robustness and surgery of frames in finite dimensions

Martin S. Copenhaver, Yeon Hyang Kim, Cortney Logan, Kyanne Mayfield, Sivaram K. Narayan, Jonathan Sheperd

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We consider frames in a finite-dimensional Hilbert space Hn where frames are exactly the spanning sets of the vector space. We present a method to determine the maximum robustness of a frame. We present results on tight subframes and surgery of frames. We also answer the question of when length surgery resulting in a tight frame set for Hn is possible.

Original languageEnglish
Pages (from-to)1330-1339
Number of pages10
JournalLinear Algebra and Its Applications
Volume439
Issue number5
DOIs
StatePublished - Sep 1 2013

Keywords

  • Diagram vectors
  • Erasures
  • Frames
  • Gramian operator
  • Length surgery
  • Redundancy
  • Robustness
  • Subframes
  • Surgery
  • Tight frames

Fingerprint

Dive into the research topics of 'Maximum robustness and surgery of frames in finite dimensions'. Together they form a unique fingerprint.

Cite this